MathSciNet Relay Station
MathSciNet bibliographic data
MR109101 (21 #7813) 94.00
Stam, A. J. Some inequalities satisfied by the quantities of information of Fisher and Shannon. Information and Control 2 1959 101–112.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement